Boska Paracetamol and Caffeine Tablet

BOSKA®

 

Composition

Each tablet contains:
Paracetamol 500 mg
Caffeine 30 mg

 

Pharmacology

Paracetamol is a non narcotic analgesic antipyretic with therapeutic efficacy equivalent to aspirin (the standard drug for the non narcotic analgesic-antipyretic class). Unlike aspirin and other non narcotic analgesic-antipyretic such as methampyrone, phenylbutazone, indomethacin, etc. paracetarnol does not cause gastrointestinal irritation, so that it can be administered to patient with peptic ulcer.

 

Indications

For fast & effective relief of headache, pain, neuralgia, muscular aches, cold, and feverish conditions, myalgia, arthralgia, post partum pain, post-operative pain.

 

Contraindications

Hypersensitive to p-aminophenol

Patients with hepatic disfunction

Hypersensitivity to caffeine

 

Dosage and Administration

Adults 2 tablets, 3 – 4 times daily

Do not exceed 8 tablets a day.

 

Adverse reactions

In therapeutic dosage, BOSKA® rarely causes adverse reactions.

Skin rash rarely occurs; large doses can cause hepatic damage.

 

Warnings and Precautions

Use with caution in patients with renal insufficiency and hepatic failure as paracetamol can cause hepatotoxic effect.

Avoid in pregnancy and breast-feeding

Avoid in ulcer patients, asthmatics and diabetes

DO NOT EXCEED STATED DOSE

FOR USE BY ADULTS ONLY,

NOT FOR USE IN CHILDREN UNDER 12 YEARS

IF SYMPTOMS PERSIST AFTER 3 DAYS,

CONSULT YOUR PHYSICIAN.

 

Presentation and Registration Number

Boxes of 2 blisters @ 10 tablets, DBE9705006110A1, NAFDAC Reg. No. :04-1233

 

STORE AT ROOM TEMPERATURE, PROTECT FROM LIGHT.

KEEP THIS AND ALL MEDICINES OUT OF THE REACH OF CHILDREN.

 

Manufactured by

PT. DEXA MEDICA

JI. Letjen Bambang Utoyo 138

Palembang-Indonesia
 

Marketed by

ORANGE DRUGS Ltd.

66/68, Town Planning Way,

Ilupeju Industrial Estate,

Ilupeju, Lagos, Nigeria.

Advertisements